# SDR DXTA2013082605484

- Difficulty date: August 23, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 3,852 hours, 3,100 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Seal
- Part number: W93224E
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT 25,000 FT, RT ENGINE FIRE BELL AND LIGHT SOUNDED AND ILLUMINTED.  PERFORMED ENGINE FIRE CHECK LIST DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT.  INSPECTED RT ENGINE FOR SIGNS OF FIRE, NO DAMAGE FOUND. PERFORMED RUN UP AND FOUND FOUR BLEED AIR COUPLINGS LEAKING. REMOVED AND REPLACED BLEED AIR SEALS. PERFORMED HIGH POWER RUN UP AND VERIFIED NO BLEED AIR LEAKS. PERFORMED HIGH POWER RUN WITH COWLINGS INSTALLED TO VERIFY NO FALSE FIRE INDICATION POSSIBLE. ALL ENGINE RUNS NORMAL IAW MM 20-10-13.
